# SDR COMA0160881

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 16,489 hours, 16,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5884  CABIN DOOR OUTER HANDLE MESSAGE, A/C DIVERTED TO IND.  COULD NOT DUPLICATE.  OPERATION OF CABIN DOOR NORMAL.  NO DEFECTS FOUND.
